# SDR AALA202008259004

- Difficulty date: August 24, 2020
- Submitted: August 25, 2020
- Operation: Air carrier
- Aircraft: N796AN
- Make and model: Boeing 777223
- Aircraft serial: 30796
- Aircraft time: 77,235 hours, 9,777 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 120644
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: MID CABIN EMERGENCY POWER SUPPLY UNIT M33404 TEST BUTTON INOPERATIVE. REMOVED AND REPLACED EMERGENCY POWER SUPPLY M33404 OPERATIONAL CHECK GOOD PER AMM 33-51-06-960-803.
